This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Gerd and nausea

hey all!!!! was just wondering if anyone experiences really bad nausea with Gerd and if so how have you gotton it under control?  i am currently on Prevacid for Gerd and have been about a week.  This nausea is kicking my butt.....cant even go to work! Any comments would be great
Read more
Discussion is closed
Follow - 1
Upvote - 0
1 Answers
Page 1 of 1
Avatar universal
Though heartburn is a classic symptom of GERD, nausea also can occur due to GERD. You can continue taking PPI. Lifestyle changes also needed -
Lifestyle modifications -
1. Head elevation while sleeping
2. Small frequent meals
3. Going to bed 2- 3 hours after food
4. Avoiding bed time snacks
5. Avoiding smoking and alcohol
6. Avoiding tight fitting clothes
7. Avoiding cola, citrus drinks, carbonated drinks, tea, coffee, spicy food
8. Weight reduction
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.

- Ratnakar Kini M.D.
Discussion is closed